# SDR JJBA20240523056

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 47,404 hours, 30,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT HATCH UPPER LIGHT INOPERATIVE. REMOVED AND REPLACED RH EMERGENCY EXIT HATCH UPPER LIGHT. OPS CHECK FAILED. REMOVED AND REPLACED EMERGENCY LIGHT INVERTER NUMBER 6. OPS CHECK SAT
